# SDR IPXA2024080513809

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Damaged
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT - FOUND L1 ENTRY DOOR LATCH ROLLER DAMAGED AT AFT-LOWER SIDE.  IAW AMM 20-11-28-964-010 REV. 111 REPLACE L1 ENTRY DOOR LATCH ROLLER AT AFT-LOWER SIDE. ALL PAPERWORK C/W
